Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
169 Doctors are Online

Ichy legs, tiredness and PCOS. Could it be pregnancy?

May 2013
User rating for this question
Very Good
Answered by
Practicing since : 2006
Answered : 4909 Questions
Im 4 days late have achy legs tiredness and pcos. Could I be pregnant?
Posted Fri, 6 Jul 2012 in Pregnancy
Answered by Dr. Sree Gouri SR 21 minutes later
thanks for the query.

delay in periods can occur because of many factors,

-in case of PCOS menstrual irregularities like delayed periods or even absence of periods are common,
so that may be one reason for your delayed periods.

-stress and strain or
-recent rapid weight gain or loss
can affect hypothalamo pituitary ovarian axis leading to delayed periods.

-thyroid hormonal abnormalities can lead to menstrual irregularities.

so if you are suspecting pregnancy better go for blood test for pregnancy as urine tests are less sensitive at early gestation.
blood test can detect lower levels of HCG also and will confirm presence of pregnancy.

Hope I have answered your query. I will be available to answer your follow up queries. If you are satisfied with all my answer, please rate the answer after closing the discussion.
take care.
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics

The user accepted the expert's answer

Ask an OBGYN

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor